# SDR ASAA2023110846085

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 53,631 hours, 16,161 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTA3946C
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 64,242 hours, 25,803 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 STARTER LEAKING OIL FROM MAGNETIC CHIP DETECTOR PLUG. GROUNDED - YES. REMOVED AND REPLACED ENGINE 2 STARTER REF AMM 80-11-01 OPS AND LEAK CKS GOOD.
